# SDR DALA1110275530

- Difficulty date: February 12, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N530US
- Make and model: Boeing 757251
- Aircraft serial: 23845
- Aircraft time: 73,039 hours, 29,784 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STA 345, LBL-63 TO RBL-63 HAS CORROSION.  COMPLIED WITH ERA 489011-14 REV ORIGINAL.  THIS REPAIR IS MAJOR &  PERMANENT WITH NO FURTHER INSPECTIONS REQUIRED.  INSPECTION COMPLETED.
